# SDR GLBA20110712F

- Difficulty date: July 11, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 40,522 hours, 43,118 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT UPON GEAR RETRACTION THE RT RED A & B LIGHTS ILLUMINATED, MX SAYS THE RT FWD GEAR DOOR REMAINED OPEN.  MX ADJUSTED THE RT MLG UPLOCK ACTUATING CYLINDER IAW EMM 32-32-09, OPS CK GOOD.
